Skip to content
My WebMD Sign In, Sign Up
Is it really yeast??
avatar
wbquestion posted:
6 months ago I had bacterial infection, took flagyl and got a yeast infection. That seemed normal, except I'm almost positive I've had the YI for 6 months straight. I've tried everything and I mean... EVERYTHING. Diflucan (for a full month), Terzol, Boric Acid (for a full month), probiotics, yogurt, garlic, tea tree oil, apple cider vinegar...you name it!

Went to Gyno and 2 times they looked under scope and saw "some yeast." When they did the culture, it was neg, but I was always using or had very recently used some form of treatment, so maybe a false neg? The only time I get relief, amazingly, is during my period.

I thought maybe I had diabetes and was tested. I freaked about HIV dispite low risk and was negative.

I've even been to a vaginitis center and they are completely useless. She hasn't seen yeast under the scope the 2x I was in, and culture was negative. She had me doing diflucan 2x a week for a month, even though I told her I've done this before and it DOESN'T WORK. She didn't listen.

In any event, I'm wondering if my problem could be Cytolytic Vaginosis (an overgrowth of lacto-- the good bacteria). The symptoms would be the same and it would make sense in that NOTHING cures my supposed YI.

I am seeing mixed reviews on whether or not the condition is real, so I wanted to inquire more on this. I did do 3 baths w/ baking soda and 1 douche w/ baking soda and it may help for a few hours but then its back. I've had similar ex;perience douching w/ Apple Cider Vinegar, so I'm not convinced it's helping. It's also been only a few days doing the baking soda. Is CV real? I've seen Dr HHH on medhelp say it's not, but I've seen one research study that seems to suggest it may be a real thing.
Reply
 
avatar
wbquestion responded:
I'm bumping this because I really want to hear from Jane. I have been taking the diflucan twice a week and have seen no results- have done the diflucan for 1 month, twice a week before (two times-- two months and it didn't work). The specialist I'm seeing wants me to keep taking it but I don't think even going past the 1 month point is going to get rid of it. It would have worked by now. Would you recommend I stop taking it? If it is this cytolytic vag, which I'm not sure about, I know the antifungals make it worse. I really just want your opinion on this CV...is it real or no? Some seem to think so, while other experts say it's not
 
avatar
wbquestion replied to wbquestion's response:
Help! Pleaseee...?
 
avatar
An_244584 replied to wbquestion's response:
Hey,
I'm not sure if I am experiencing the same things as you but I've been on some of the same meds....??
Are you having any small tear-like red irritaion in the folds of the labia?
I too had "some yeast", and so far nothing has really fixed it for good. All cultures come back normal. But the tears keep coming back, then healing.
I was thinking gluten, or low vitamin D ( being winter and not outside much), but I'm just grasping at things. My gyno thought its low estrogen, even tho I have no other symptoms, and this just suddenly started one day.
 
avatar
wbquestion replied to An_244584's response:
Hey!

I'm not having any tears but I know for sure that can happen with yeast. Are you having white cheesy discharge and itching? If so, I would say you have a yeast infection. If not, I think low estrogen is a definite possibility. If it's low estrogen, you can easily get a cream to apply down yonder.

What have you tried and how long has this been going on for you?
 
avatar
bc3333 replied to wbquestion's response:
Hey, sorry its taken me a bit but I think I'm on to something great.
It seems my "tears" were from vaginal dryness. But the patch my doctor put me on did nothing. I had been on Estrace cream a while back but didn't think it absorbed well, and just didn't like how it felt. I have no discharge, and you are right in that I needed to apply something down there.
I found the website http://yesyesyes.org and it is amazing! Two women in the UK have developed two products that are organic, ph balanced, and irritant free for specific use down there. Within one or two days of moisturizing twice a day I am "tear" free, and feel normal again. Even after sex, which both products can be used during, I'm not sore the next day at all.

I don't know if this will help you, but all my discomfort was just vaginal dryness it seems, and I'm so glad that I don't have to go on crazy expensive meds. It's been a week and a half that I have been completely "tear" free, I feel moisturized cause it absorbed so quickly, feels natural to my body, and I feel great. Maybe go check out the website and read the info for yourself and see. My doctor did tell me once that if the ph gets a little out of whack it can create problem like over yeast production...etc. In any case my culture results came out normal too, even tho my doctor said I was clearly irritated. Maybe you too have vaginal dryness and it's just not showing as much as mine was. Maybe it's as simple as this, and a little ph balanced lubrication is all that is needed, I don't know for sure but it has helped me tremendously! Anyway, I wanted to pass it back to you so check out the site.

All the best, and good luck!
 
avatar
veryconcerned9 replied to bc3333's response:
Hey thanks for getting back to me.

Actually, vaginal tearing isn't my problem;...it's weird white discharge. did you have that?
 
avatar
bc3333 replied to veryconcerned9's response:
No, sorry, I did not have a white discharge. I would lean to a yeast infection, but with all the meds you have taken already that should be cleared up by now.

I'm sorry, I hope you get answers very soon.


Helpful Tips

Irregular menstrual cycle
My daughter has been passing dark blood for over 10 days now. There are clots involved and the blood shed is between a very heavy flow and ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.